# SDR AALA201704179018

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Part serial: 219
- Condition: Damaged
- Location: Pax Door
- Part time: 76,917 hours, 37,614 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF DAMPING FUNCTION AND EMERGENCY OPERATION CYLINDER WAS FOUND HARD IMPACT BETWEEN FUSELAGE AND PASSENGER/CREW DOOR 841 AT FWD GALLEY AREA. REPLACED DAMPNER AND EMERGENCY OPERATION CYLINDER OF THE PASSENGER/CREW DOOR.
